SET-VALUED PRE\V{S}I\'{C}-REICH TYPE CONTRACTIONS IN CONE METRIC SPACES AND FIXED POINT THEOREMS

Authors

  • S. Shukla Department of Applied Mathematics, Shri Vaishnav Institute of Technology & Science, Gram Baroli, Sanwer Road, Indore, 453331, (M.P.) India

Abstract

The purpose of this paper is to prove some fixed point theorems for set-valued mappings satisfying Pre\v{s}i\'{c}-Reich type contractive condition in cone metric spaces, without assuming the normality of cone. Our results generalize some known results in metric and cone metric spaces.

Downloads

Published

2016-11-28

How to Cite

Shukla, S. (2016). SET-VALUED PRE\V{S}I\’{C}-REICH TYPE CONTRACTIONS IN CONE METRIC SPACES AND FIXED POINT THEOREMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(2), 103-114. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/424

Issue

Section

Research Article